Microbial growth in periodic gradostats

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1173-1194
Number of pages22
JournalRocky Mountain Journal of Mathematics
Volume20
Issue number4
DOIs
StatePublished - Sep 1990

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Microbial growth in periodic gradostats. / Smith, Hal.

In: Rocky Mountain Journal of Mathematics, Vol. 20, No. 4, 09.1990, p. 1173-1194.

Research output: Contribution to journalArticle

@article{77479ec86e614217b86a539bf7a15d85,
title = "Microbial growth in periodic gradostats",
author = "Hal Smith",
year = "1990",
month = "9",
doi = "10.1216/rmjm/1181073069",
language = "English (US)",
volume = "20",
pages = "1173--1194",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "4",

}

TY - JOUR

T1 - Microbial growth in periodic gradostats

AU - Smith, Hal

PY - 1990/9

Y1 - 1990/9

UR - http://www.scopus.com/inward/record.url?scp=0001170154&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001170154&partnerID=8YFLogxK

U2 - 10.1216/rmjm/1181073069

DO - 10.1216/rmjm/1181073069

M3 - Article

AN - SCOPUS:0001170154

VL - 20

SP - 1173

EP - 1194

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 4

ER -